# SDR IXXA0500135S

- Difficulty date: March 4, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 55.00 L-24l
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT FUSELAGE FORWARD ACCESSORY COMPARTMENT STRUCTURE FRAME CRACK DAMAGE AT STA FS 55.00, L-24L.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF FASTENERS AND CRACKED FRAME SEGMENT.  PERFORMED AN NDT INSPECTION.  FABRICATED FRAME SEGMENT AND SPLICES.  PERFORMED HEAT TREATMENT, CLEANED, TREATED AND PRIMED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED FRAME SEGMENT AND SPLICES IAW DC8 SRM 53-2- FIG 2 SH 1, 6 TR NR 53-125, 53-3-1 FIG 3 SH 2, 2S, 51-1-1, 51-1-4, 51-1-11, 51-1-15, 1-1-20D, 51-3-2, DPS 3.69-7 REV "AM" R-1, 7.00-1 REV "BK".
